Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 245421, 10 pages
http://dx.doi.org/10.1155/2015/245421
Research Article

Multiple Bifurcations and Chaos in a Discrete Prey-Predator System with Generalized Holling III Functional Response

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China
2Institute of Systems Biology, Shanghai University, Shanghai 200444, China
3School of Mathematical Sciences, Henan Institute of Science and Technology, Xinxiang 453003, China

Received 11 August 2014; Accepted 29 October 2014

Academic Editor: Mustafa Kulenović

Copyright © 2015 Xia Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Liu, Yanwei Liu, and Qiaoping Li, “Multiple Bifurcations and Chaos in a Discrete Prey-Predator System with Generalized Holling III Functional Response,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 245421, 10 pages, 2015. doi:10.1155/2015/245421